# SDR COMA0060329

- Difficulty date: April 9, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 13,556 hours, 13,103 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: 601509197
- Part serial: 2726301
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 320 hours, 349 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE OIL PRESSURE EXCEEDED 115 PSI.  REPLACED THE OIL PRESSURE TRANSDUCER.
